| Model Number |
SN6AT8 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Dizziness (2194)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient was unable to see, dizzy.The iol was exchanged in a secondary procedure following the initial procedure.Additional information was requested.
Additional Manufacturer Narrative
This is a duplicate of manufacturer report number 1119421-2022-01285.No additional reports will be filed on this report number.Any additional information that is received will be reported on manufacturer report number 1119421-2022-01285.The manufacturer internal reference number is: (b)(4).